In This Section      
Print This Page

2018 Summer Teaching Camp Schedule

2017 Camp Participants

Day 1 - Thursday, July 12

7:45 - 8:00 a.m. – Continental Breakfast
 

8:00 - 8:30 a.m. – Welcome and Opening Remarks
 

Brief Comments on Goals for Teaching Camp and Adult Learning

Joseph Cofrancesco Jr., MD, MPH, FACP
Rachel B. Levine, MD, MPH

8:30 - 12:30 p.m. – Foundations of Teaching and Learning

Facilitators:
Michael A. Barone, MD, MPH
Natasha Chida, MD, MSPH
Joseph Cofrancesco Jr., MD, MPH, FACP
Rachel B. Levine, MD, MPH
Jed Wolpaw, MD, MEd

12:30 - 1:30 p.m. – Lunch, Networking, or Setting up Peer Teaching Teams
 

1:30 - 4:30 p.m. – Afternoon Precourses

The Use of the Humanities in Teaching Medicine

Facilitators:
Margaret S. Chisolm, MD
Susan W. Lehmann, MD
Lauren Small, PhD
Tina Zhang, MD

Mentoring

Facilitators:
Jennifer Haythornthwaite, MD
David Yousem, MD, MBA

Bedside Teaching

Facilitators:
Brian T. Garibaldi, MD
John Kugler, MD
Gigi Liu, MD, MSc

4:30 - 5:30 p.m. – Fireside Reception

Relax and reflect on a day of learning with fellow campers and counselors


Day 2 - Friday, July 13

7:45 - 8:00 a.m. – Continental Breakfast
 

8:00 - 8:15 a.m. – Opening Remarks and Reflections on Day 1

Joseph Cofrancesco Jr., MD, MPH, FACP
Rachel B. Levine, MD, MPH

8:15 - 9:45 a.m. – Teaching Competencies for Educators

Facilitators:
Joseph Cofrancesco Jr., MD, MPH, FACP
Rachel B. Levine, MD, MPH

9:45 - 10:45 a.m. – Writing a Letter of Recommendation

Facilitator:
Danelle Cayea, MD, MS

10:45 - 11:45 a.m. – Concurrent Sessions:

Designing Multiple Choice Questions: From Theory to Practice

Facilitators:
April S. Fitzgerald, MD, MEPH, FACP
Steven Sozio, MD, MHS, MEHP

Teaching Clinical Reasoning

Facilitator:
Reza S. Manesh, MD

11:45 - 12:30 p.m.Assessment: EPAs: Handoff from UME to GME

Facilitator:
Nancy Hueppchen, MD

12:30 - 2:00 p.m. – Lunch or Forums

Forum: How to Become a Twitter #Meded Guru in 90 Minutes

Facilitator:
Margaret S. Chisolm, MD

2:00 - 3:30 p.m. – Workshops

Teaching Procedures

Facilitators:
Melissa Camp, MD, MPH
Silka C. Patel, MD, MPH
Bethany Sacks, MD, MEd

Using RIME in Clinical Teaching and Assessment

Facilitators:
Kristen Brown, CPNP-AC
Danelle Cayea, MD, MS
Rita D’Aoust, PhD

Helping Learners Develop an Individualized Development Plan

Facilitators:
Jessica Bienstock, MD, MPH
Natasha Chida, MD, MSPH
Kim Collins, MD
Craig Pollack, MD, MHS

3:30 - 4:00 p.m. – Teaching Camp Wrap Up and Evaluation

Joseph Cofrancesco Jr., MD, MPH, FACP
Rachel B. Levine, MD, MPH

View all events